# SDR CA041222010

- Difficulty date: December 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 7,326 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C4902
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RETENTION NUT THREAD CRACKED, 3 INCHES IN LENGTH, . DISCOVERED DURING OVERHAUL L.P.I. INSPECTION.
